# SDR AALA202201283329

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737*
- Aircraft serial: 44467
- Aircraft time: 2,986 hours, 1,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR SLIDE HAS EXCESS FABRIC HANGING DOWN THE FABRIC CATCHES IN DOOR WHEN CLOSED BY CATERING. SECURED FABRIC BACK TO NORMAL POSITION OPERATIONS CHECK OK. GOOD FOR SERVICE
